Alert archive / Florida / River Flood Warnings in 2015

River Flood Warning 13, NWS Jacksonville, FL

August 31, 2015Clay County, Florida

NWS Jacksonville, FL issued this river flood warning at Aug 31, 2015, 3:42 AM EDT for Clay County, Florida. It took effect at Aug 31, 2015, 5:56 AM EDT. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Aug 31, 2015, 3:42 AM EDT (07:42 UTC)
In effect from
Aug 31, 2015, 5:56 AM EDT
Expired
Sep 1, 2015, 11:53 PM EDT
In force
42 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
Minor

County Clay County, FL

The radar

The Jacksonville radar (KJAX), 53 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Black Creek near Penney Farms (PNYF1). The gauge peaked at 15.33 ft at Aug 31, 2015, 12:00 PM EDT.

actionminormoderate101508/3109/0109/0209/03
Action stage
10 ft
Minor stage
14.5 ft
Moderate stage
17.5 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02245500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WGUS42 KJAX 310742
FLWJAX
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
342 AM EDT MON AUG 31 2015

...The National Weather Service in Jacksonville Fl has issued a flood
warning for the following rivers in Florida... 

  South Fork Black Creek Near Penney Farms affecting Clay County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC019-010615-
/O.NEW.KJAX.FL.W.0013.150831T1129Z-150901T0615Z/
/PNYF1.1.ER.150831T1129Z.150831T1800Z.150901T0015Z.NO/
342 AM EDT MON AUG 31 2015

The National Weather Service in Jacksonville Fl has issued a 

* Flood Warning for 
  The South Fork Black Creek Near Penney Farms.
* from this morning to late tonight...Or until the warning is 
  cancelled.
* At  3:30 AM Monday the stage was 13.7 feet.
* Minor flooding is forecast.
* Flood stage is 14.5 feet.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 15.0 feet by this afternoon.the river will fall below 
  flood stage by this evening.
* Impact...At 14.5 feet...Flooding begins to impact low lying 
  driveways and access roads along Creek Street, Black Creek Drive 
  and Lightning Lane. Docks and other low lying property along the 
  creek begin to flood.
* Impact...At 10.0 feet...Should water levels continue rising, 
  preparations to protect property should begin.



&&


LAT...LON 3007 8188 3004 8189 2997 8187 2997 8184 3002 8185 3007 8186

 

$$

jds
8 follow-up statements
605 
WGUS82 KJAX 310958
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 AM EDT MON AUG 31 2015

...The flood warning continues for the following rivers in Florida...
 
  South Fork Black Creek Near Penney Farms affecting Clay County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC019-010615-
/O.EXT.KJAX.FL.W.0013.150831T0956Z-150901T0615Z/
/PNYF1.1.ER.150831T0901Z.150831T1800Z.150901T0015Z.NO/
558 AM EDT MON AUG 31 2015

The Flood Warning continues for
  The South Fork Black Creek Near Penney Farms.
* until late tonight...Or until the warning is cancelled.
* At  5:15 AM Monday the stage was 14.7 feet.
* Minor flooding is forecast.
* Flood stage is 14.5 feet.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 15.0 feet by this afternoon.the river will fall below 
  flood stage by this evening.
* Impact...At 14.5 feet...Flooding begins to impact low lying 
  driveways and access roads along Creek Street, Black Creek Drive 
  and Lightning Lane. Docks and other low lying property along the 
  creek begin to flood.


&&


LAT...LON 3007 8188 3004 8189 2997 8187 2997 8184 3002 8185 3007 8186

 

$$
051 
WGUS82 KJAX 311006 CCA
FLSJAX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
605 AM EDT MON AUG 31 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  SOUTH FORK BLACK CREEK NEAR PENNEY FARMS AFFECTING CLAY COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES UNDER CURRENT WEATHER. 
THE ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE PROVIDES CURRENT AND 
FORECAST RIVER INFORMATION...GAGE LOCATIONS...IMPACTS... AND 
HISTORICAL CREST INFORMATION FOR ALL FORECAST POINTS BY CLICKING ON 
EACH POINT.

&&

FLC019-010615-
/O.EXT.KJAX.FL.W.0013.150831T0956Z-150901T0615Z/
/PNYF1.1.ER.150831T0901Z.150831T1800Z.150901T0015Z.NO/
558 AM EDT MON AUG 31 2015

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK BLACK CREEK NEAR PENNEY FARMS.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:15 AM MONDAY THE STAGE WAS 14.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.5 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE AND CREST NEAR 15.0 FEET LATER 
  THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS 
  AFTERNOON. ADDITIONAL RISES WILL BE POSSIBLE TONIGHT INTO TUESDAY.
* IMPACT...AT 14.5 FEET...FLOODING BEGINS TO IMPACT LOW LYING 
  DRIVEWAYS AND ACCESS ROADS ALONG CREEK STREET, BLACK CREEK DRIVE 
  AND LIGHTNING LANE. DOCKS AND OTHER LOW LYING PROPERTY ALONG THE 
  CREEK BEGIN TO FLOOD.

&&


LAT...LON 3007 8188 3004 8189 2997 8187 2997 8184 3002 8185 3007 8186

 

$$
460 
WGUS82 KJAX 311516
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1116 AM EDT MON AUG 31 2015

...The flood warning continues for the following rivers in Florida..

  South Fork Black Creek Near Penney Farms affecting Clay County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC019-010615-
/O.CON.KJAX.FL.W.0013.000000T0000Z-150901T0615Z/
/PNYF1.1.ER.150831T0901Z.150831T1315Z.150901T0015Z.NO/
1116 AM EDT MON AUG 31 2015

The Flood Warning continues for
  The South Fork Black Creek Near Penney Farms.
* until late tonight...Or until the warning is cancelled.
* At 10:30 AM Monday the stage was 15.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.5 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening. Additional rises will be possible tonight into
  Tuesday.
* Impact...At 14.5 feet...Flooding begins to impact low lying 
  driveways and access roads along Creek Street, Black Creek Drive 
  and Lightning Lane. Docks and other low lying property along the 
  creek begin to flood.


&&


LAT...LON 3007 8188 3004 8189 2997 8187 2997 8184 3002 8185 3007 8186

 

$$
830 
WGUS82 KJAX 010219
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1019 PM EDT MON AUG 31 2015

...The flood warning continues for the following rivers in Florida...
 
  South Fork Black Creek Near Penney Farms affecting Clay County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC019-020219-
/O.EXT.KJAX.FL.W.0013.000000T0000Z-000000T0000Z/
/PNYF1.1.ER.150831T0901Z.150831T1315Z.000000T0000Z.NO/
1019 PM EDT MON AUG 31 2015

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The South Fork Black Creek Near Penney Farms.
* until further notice...Or until the warning is cancelled.
* At  9:30 PM Monday the stage was 14.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.5 feet.
* Forecast...The river will continue rising to near 14.8 feet by 
  tonight. Additional rises may be possible thereafter.
* Impact...At 14.5 feet...Flooding begins to impact low lying 
  driveways and access roads along Creek Street, Black Creek Drive 
  and Lightning Lane. Docks and other low lying property along the 
  creek begin to flood.
* Impact...At 10.0 feet...Should water levels continue rising, 
  preparations to protect property should begin.

&&


LAT...LON 3007 8188 3004 8189 2997 8187 2997 8184 3002 8185 3007 8186


$$

NELSON
014 
WGUS42 KJAX 011104
FLWJAX
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
704 AM EDT TUE SEP 1 2015

  South Fork Black Creek Near Penney Farms affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC019-021104-
/O.CON.KJAX.FL.W.0013.000000T0000Z-000000T0000Z/
/PNYF1.1.ER.150831T0901Z.150831T1315Z.000000T0000Z.NO/
704 AM EDT TUE SEP 1 2015

The Flood Warning continues for 
 The South Fork Black Creek Near Penney Farms.
* until further notice...Or until the warning is cancelled.
* At  6:30 AM Tuesday the stage was 15.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.5 feet.
* Forecast...The river will remain near 15.0 feet and should fall below
  flood stage by this evening. Additional rises will be possible later
  in the week depending on future rainfall amounts. 
* Impact...At 14.5 feet...Flooding begins to impact low lying 
  driveways and access roads along Creek Street, Black Creek Drive 
  and Lightning Lane. Docks and other low lying property along the 
  creek begin to flood.

&&

LAT...LON 3007 8188 3004 8189 2997 8187 2997 8184 3002 8185 3007 8186

 

$$

JDS
975 
WGUS82 KJAX 011536
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1136 AM EDT TUE SEP 1 2015

...The flood warning continues for the following rivers in Florida..

  South Fork Black Creek Near Penney Farms affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC019-021536-
/O.CON.KJAX.FL.W.0013.000000T0000Z-000000T0000Z/
/PNYF1.1.ER.150831T0901Z.150831T1315Z.000000T0000Z.NO/
1136 AM EDT TUE SEP 1 2015

The Flood Warning continues for
  The South Fork Black Creek Near Penney Farms.
* until further notice...Or until the warning is cancelled.
* At 10:30 AM Tuesday the stage was 14.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.5 feet.
* Forecast...The river will continue to fall below flood stage
  by this evening if no additional rain falls over the basin.
  Additional rises may be possible if the basin receives
  significant rainfall totals this afternoon and evening.
* Impact...At 14.5 feet...Flooding begins to impact low lying 
  driveways and access roads along Creek Street, Black Creek Drive 
  and Lightning Lane. Docks and other low lying property along the 
  creek begin to flood.


&&


LAT...LON 3007 8188 3004 8189 2997 8187 2997 8184 3002 8185 3007 8186

 

$$
685 
WGUS82 KJAX 012333
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
733 PM EDT TUE SEP 1 2015

...The flood warning continues for the following rivers in Florida..
  South Fork Black Creek Near Penney Farms affecting Clay County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC019-022333-
/O.CON.KJAX.FL.W.0013.000000T0000Z-000000T0000Z/
/PNYF1.1.ER.150831T0901Z.150831T1315Z.000000T0000Z.NO/
733 PM EDT TUE SEP 1 2015

The Flood Warning continues for
  The South Fork Black Creek Near Penney Farms.
* until further notice...Or until the warning is cancelled.
* At 6:30 PM Tuesday the stage was 14.2 feet.
* Minor flooding is forecast.
* Flood stage is 14.5 feet.
* Forecast...Rise above flood stage by sunrise tomorrow morning 
  and hover around 14.5 feet through tomorrow evening pending no
  additional rainfall.
* Impact...At 14.5 feet...Flooding begins to impact low lying 
  driveways and access roads along Creek Street, Black Creek Drive 
  and Lightning Lane. Docks and other low lying property along the 
  creek begin to flood.


&&


LAT...LON 3007 8188 3004 8189 2997 8187 2997 8184 3002 8185 3007 8186

 

$$
458 
WGUS82 KJAX 020353
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1153 PM EDT TUE SEP 1 2015

...The flood warning is cancelled for the following rivers in 
Florida...
 
  South Fork Black Creek Near Penney Farms affecting Clay County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC019-020423-
/O.CAN.KJAX.FL.W.0013.000000T0000Z-150902T0353Z/
/PNYF1.1.ER.150831T0901Z.150831T1315Z.150901T2006Z.NO/
1153 PM EDT TUE SEP 1 2015

The Flood Warning is cancelled for
  The South Fork Black Creek Near Penney Farms.
* At 11:30 PM Tuesday the stage was 13.6 feet.
* Fell below flood stage at 4:06 PM Tuesday.
* Flood stage is 14.5 feet.
* Forecast...The river will continue to fall to 13.0 feet by Thursday
  morning.
* Impact...At 10.0 feet...Should water levels continue rising, 
  preparations to protect property should begin.


&&


LAT...LON 3007 8188 3004 8189 2997 8187 2997 8184 3002 8185 3007 8186

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Aug 30, 9:39 PM EDT, 6 hours 3 minutes earlier.

Area forecast discussion, Aug 30, 9:39 PM EDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
939 PM EDT SUN AUG 30 2015

.UPDATE...CONVECTION CONTINUES TO RAPIDLY WIND DOWN ACROSS THE LAND
AREAS OF NE FL DUE TO LOSS OF HEATING. MOST OF THE DEEP CONVECTION
TONIGHT WILL REMAIN MAINLY ACROSS THE COASTAL WATERS DUE TO A MOIST
AND UNSTABLE SE FLOW. SOME OF THIS ACTIVITY MAY MOVE TOWARDS THE
COAST AGAIN MONDAY MORNING. THE GROUNDS ARE MORE THAN SATURATED
FROM HEAVY RAIN THE PAST FEW DAYS. THERE WERE DOPPLER ESTIMATES
OF 7 INCHES JUST NE OF GAINESVILLE TODAY ALONE AND 6 TO 7 INCHES
JUST EAST OF LAKE GENEVA. MORE RAIN IS EXPECTED AGAIN MONDAY
SO WILL KEEP THE FLOOD WATCH GOING.

&&

.AVIATION...CONVECTION HAS RAPIDLY WINDED DOWN THIS EVE BUT VCSH
IS POSSIBLE AT MOST NE FL TERMINALS UNTIL AROUND 04Z. OTHERWISE
PREVAILING VFR EXPECTED. PATCHY LOW CLOUDS POSSIBLE EARLY MON AM.

&&

.MARINE...DATA BUOY OBS INDICATE INCREASING ONSHORE FLOW WITH CONDITIONS
CLOSE TO SMALL CRAFT ADVISORY OFFSHORE. WILL KEEP THE SMALL CRAFT
ADVISORY GOING OFFSHORE AND AN EXERCISE CAUTION NEAR SHORE WINDS
AND SEAS EXPECTED TO CONTINUE AT THESE LEVELS.

RIP CURRENTS: MODERATE RISK THROUGH MONDAY WITH CONTINUED ONSHORE
FLOW.

TIDES/COASTAL FLOODING: EXPECT WATER LEVELS TO REMAIN ABOUT ONE
HALF FOOT BELOW MINOR FLOOD STATUS AT HIGH TIDE CYCLES THE NEXT
COUPLE OF DAYS...SO NO STATEMENTS OR ADVISORIES ARE EXPECTED.

.HYDROLOGY...
WIDESPREAD 3-5 INCH RAINFALL AMOUNTS EXPECTED THIS WEEK...WITH
LOCALLY HEAVIER TOTALS EXPECTED IN THE FLOOD WATCH AREA. INITIAL
CONCERNS ARE ALONG FAST RISING TRIBUTARIES SUCH AS THE NORTH AND
SOUTH FORKS OF BLACK CREEK AND THE UPPER SANTA FE BASIN IN NORTH
CENTRAL FLORIDA. MINOR FLOODING EXPECTED ALONG THE WITHLACOOCHEE
RIVER BORDERING WESTERN MARION COUNTY LATER THIS WEEK AS WELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  90  72  91 /  30  50  10  30
SSI  76  85  75  88 /  60  60  40  30
JAX  75  88  75  89 /  60  60  30  50
SGJ  75  85  77  87 /  70  70  40  60
GNV  73  87  75  89 /  60  70  20  70
OCF  74  87  74  89 /  60  70  30  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH MONDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COASTAL DUVAL-COASTAL NASSAU-FLAGLER-INLAND DUVAL-
     INLAND NASSAU-MARION-PUTNAM-ST. JOHNS-UNION.

GA...FLOOD WATCH THROUGH MONDAY EVENING FOR BRANTLEY-CHARLTON-COASTAL
     CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-PIERCE-
     WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR WATERS FROM
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-
     WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO
     60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20
     TO 60 NM.

&&

PP/AE/JC
Hazardous weather outlook, Aug 30, 10:22 PM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1022 PM EDT SUN AUG 30 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-311000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1022 PM EDT SUN AUG 30 2015

...FLOOD WATCH IN EFFECT FOR THE EASTERN HALF OF THE AREA THROUGH
MONDAY EVENING...

...ADDITIONAL LOCALLY HEAVY RAINFALL POSSIBLE THIS WEEK...

...ELEVATED RISK OF RIP CURRENTS EARLY THIS WEEK AT AREA BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

NUMEROUS SHOWERS AND STORMS WILL CONTINUE MAINLY ACROSS THE
COASTAL WATERS TONIGHT BUT MAY MOVE BACK TOWARDS THE COAST
MONDAY MORNING. LOCALLY HEAVY RAINS IN EXCESS OF 5 INCHES
FELL IN SOME AREAS ESPECIALLY ACROSS ALACHUA...PUTNAM...
BRADFORD...AND SOUTHERN CLAY COUNTIES. THERE MAY BE SOME ROADS
IN SOME LOW LYING AREAS AND ADJACENT TO RIVERS OR CREEKS THAT
ARE FLOODED OR CLOSED SO MOTORISTS ARE STILL URGED TO EXERCISE
CAUTION AND NOT ATTEMPT TO CROSS ROADWAYS THAT ARE FLOODED
WITH AN UNKNOWN DEPTH OF WATER. IN ADDITION...PATCHES OF SHALLOW
DENSE FOG WILL BE POSSIBLE OVER THESE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NUMEROUS SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED AS THE
REMNANTS OF ERIKA WILL APPROACH THE AREA AND A FLOOD WATCH WILL
CONTINUE ACROSS THE EASTERN HALF OF THE AREA. INCREASING WINDS AND SEAS
WILL BE POSSIBLE ACROSS THE COASTAL WATERS ALONG WITH AN ELEVATED
THREAT OF RIP CURRENTS ALONG THE COAST.

RICH TROPICAL MOISTURE FROM THE REMNANTS OF ERIKA MAY PRODUCE
WIDESPREAD HEAVY RAINS OVER MUCH OF THE AREA. THERE IS THE THREAT
FOR SIGNIFICANT FLOODING ALONG FAST RISING RIVERS AND TRIBUTARIES
SUCH AS BLACK CREEK AND THE UPPER SANTA FE RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR
THEIR LOCATIONS AND TO RELAY REPORTS OF FLOODING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 3:56 PM EDTAreal Flood AdvisoryJAXAlachua, Gilchrist94 min
Aug 31, 4:48 PM EDTAreal Flood AdvisoryJAXBradford87 min
Aug 31, 5:24 PM EDTAreal Flood AdvisoryJAXClay96 min
Aug 31, 5:50 PM EDTAreal Flood AdvisoryJAXBaker, Columbia85 min
Aug 31, 6:10 PM EDTSpecial Weather StatementJAXClay50 min
Aug 31, 6:16 PM EDTAreal Flood AdvisoryJAXClay89 min
Aug 31, 6:28 PM EDTSpecial Weather StatementJAXNassau47 min
Aug 31, 6:30 PM EDTAreal Flood AdvisoryJAXNassau90 min
Aug 31, 6:38 PM EDTAreal Flood AdvisoryJAXColumbia97 min
Aug 31, 7:06 PM EDTAreal Flood AdvisoryJAXBaker84 min
Aug 31, 7:14 PM EDTSpecial Weather StatementJAXBaker46 min

Nearby

River Flood Warnings in Florida, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.